Skin irritation because of electrocardiograph lead in patients in intensive care unit

Rafiei, H. and Amiri, M. and Moghaddasi, J. (2013) Skin irritation because of electrocardiograph lead in patients in intensive care unit. International Wound Journal, 10 (1). p. 116.

[img]
Preview
Text
20.pdf

Download (545kB) | Preview
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....
Item Type: Article
Additional Information: cited By 2
Uncontrolled Keywords: enoxaparin; furosemide; glyceryl trinitrate; mannitol; midazolam; morphine, aged; brain hemorrhage; case report; critically ill patient; decubitus; electrocardiograph; female; hospital admission; human; intensive care unit; letter; priority journal; sedation; self report; skin allergy; skin care; skin irritation; tracheostomy tube; unconsciousness; vital sign, Aged; Dermatitis, Irritant; Electrocardiography; Electrodes; Female; Humans; Intensive Care Units
Subjects: WN Radiology . Diagnostic Imaging
WR Dermatology
Divisions: Faculty of Health > Department of Epidemiology
Faculty of Nursing and Midwifery
Depositing User: Users 1 not found.
Date Deposited: 09 Aug 2017 05:40
Last Modified: 09 Aug 2017 05:40
URI: http://eprints.skums.ac.ir/id/eprint/2701

Actions (login required)

View Item View Item